Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
greeneyedgirl

2yrs after Accutane acne came back..HELP!

Recommended Posts

I started on Roaccutane in Sept 2001, eventally about 3months later I began to notice a big difference in my skin. Everyone began commenting on how good my skin looked, my confidence soared, I hadn't realised how much my acne had affected me. People noticed a huge difference in my attitude to everything, guys would actually take notice of me when I walked into a room, I positively SPARKLED!! My skin cleared up so much that I actually went out of the house one day with no makeup on at all for the first time since I was 13 (I'm 20). Just before my college exams last April my skin began to get bad again, I hoped it would clear up after they were over but it hasn't, its actually as bad as it ever was-big red angry cysts. My doctor can't understand why its happened and has recommended Roaccutane again so I'm starting on it again at the end on August. Its really starting to get to me again and I can feel my self esteem dropping quickly. I'm afraid about going back to college in September because all my friends there know me with clear skin and I'm worried about how it'll affect my life all over again. Has this happened to anyone else?

Share this post


Link to post
Share on other sites

Don't panic! This happens very often. Alot of times, 22 courses are required to get rid of it. I know so many people who had great success with the drug and it came back, but after a 2nd course, it was gone for good. Don't get down. besides, it's only 5 months. I know that seems like an eternity when you want to go out and have a good time with your friends without worrying about your face, but I just started Accutane 5 weeks ago, and it flew by! I'm trying to be optimistic as possible. I know how it feels to lock yourself away because you're ashamed of your face. I haven't been totally clear in a year. I never go out, unless I have only 2 or 3 pimples, which is rare. And I always wear tons of make-up! But I can tell I'm getting better already. Still have a long way to go, but try to keep positive. I know it's hard. I'm 21 now, and I never had acne until last year, I started getting it, and it has been so hard adjusting to something that I'm just not used to at all! Hang in there! We'll make it through this together--

Share this post


Link to post
Share on other sites

Thank you! :( Its really nice to know that some one else feels the same and has the same problems because all of my friends have lovely skin and just don't understand though they try! I will let you know how the Accutane works when I start on it at the end of August.

Share this post


Link to post
Share on other sites

how high of a dose did they give you? i weigh 130 lbs and im taking 60mg which i thinks its pretty cool the doctor is confident 60 mg isn't too excessive. my last semester of high school, half a year ago was probably the clearest i've been since i was 15 b/c i took minocyclin, but i guess it started coming back after the 6th month. also stress made me break out so i got on accutane. i've been on it for about 3 weeks now and i experience the side effects but results are sketchy at the time. college starts in 2 and 1/2 weeks so i know where you're coming from, its hard. met a girl when my face was relatively clear, last time i saw her i felt bad b/c my skin wasn't the same. o well, you should give accutane another shot, maybe even a higher dosage. i think 1 mg/kg of body weight sounds good! good luck, hopefully after your next treatment you'll grow out of acne so if it doesn't cure you you won't get anymore|!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×